EconPapers    
Economics at your fingertips  
 

A NOTE ON SOCIAL WELFARE ORDERS SATISFYING PIGOU-DALTON TRANSFER PRINCIPLE

Ram Dubey ()

Hitotsubashi Journal of Economics, 2016, vol. 57, issue 2, 243-262

Abstract: This paper studies the constructive nature of social welfare orders on infinite utility streams defined on X=Yⁿ, satisfying the Pigou-Dalton transfer principle (PD), which are known to be representable (see Alcantud (2010) and Sakamoto (2012)). We describe the restrictions on domain Y for explicit representation or construction of the social welfare orders satisfying (i) PD and monotonicity; or (ii) PD only. We show that the restrictions on Y for either (a) construction; or (b) explicit representation of the social welfare orders are identical in both cases.

Keywords: construction; correspondence principle; non-Ramsey set; Pigou-Dalton transfer principle; representation; social welfare orders (search for similar items in EconPapers)
JEL-codes: D60 D70 D90 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
https://hermes-ir.lib.hit-u.ac.jp/hermes/ir/re/28218/HJeco0570202430.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hit:hitjec:v:57:y:2016:i:2:p:243-262

DOI: 10.15057/28218

Access Statistics for this article

More articles in Hitotsubashi Journal of Economics from Hitotsubashi University Contact information at EDIRC.
Bibliographic data for series maintained by Digital Resources Section, Hitotsubashi University Library ().

 
Page updated 2023-01-16
Handle: RePEc:hit:hitjec:v:57:y:2016:i:2:p:243-262